MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM EG-760R GASTROSCOPE; GASTROSCOPE AND ACCESSORIES

FUJIFILM CORPORATION FUJIFILM EG-760R GASTROSCOPE; GASTROSCOPE AND ACCESSORIES
Model Number EG-760R
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer sent the subject scope to a third-party service provider because a cleaning brush had gotten stuck in the scope.The service provider removed the brush, replaced the biopsy channel, and inspected the repaired scope to ensure that the replaced channel was free from any blockage.Despite the repair, the customer observed a blocked channel by a broken part of a cleaning brush after initial reuse of the scope.Although fujifilm cannot identify when the brush part was introduced in the scope channel, they believe it may have occurred during reprocessing of the scope by the customer prior to use.If any additional relevant information is provided, a supplemental report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, fujifilm medical systems u.S.A., inc.Was informed of an incident involving the (b)(4) gastroscope.During reprocessing of the scope, a broken piece of a cleaning brush was found in the biopsy port.There was no patient injury.The patient was tested for possible cross-contamination, and the test results came back negative.

Brand Name
FUJIFILM EG-760R GASTROSCOPE
Common Device Name
GASTROSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key12016388
Report Number3001722928-2021-00011
Device Sequence Number4219482
Product Code FDS
UDI-Device Identifier04547410358667
UDI-Public(01)04547410358667
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K172916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-760R
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age38 YR
Patient Weight75